PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 1 | 105-124
Tytuł artykułu

Localization of LM n-algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to define the localization LM n-algebra of an LM n-algebra L with respect to a topology F on L; in Section 5 we prove that the maximal LM n-algebra of fractions (defined in [3]) and the LM n-algebra of fractions relative to an Λ-closed system (defined in Section 2) are LM n-algebras of localization.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Strony
105-124
Opis fizyczny
Daty
wydano
2005-03-01
online
2005-03-01
Twórcy
Bibliografia
  • [1] R. Balbes and Ph. Dwinger: Distributive Lattices, University of Missouri Press, 1974.
  • [2] V. Boicescu, A. Filipoiu, G. Georgescu and S. Rudeanu: Lukasiewicz-Moisil Algebras, North Holland, 1991.
  • [3] D. Buşneag and F. Chirteş: LM n -algebra of fractions and maximal LM n -algebra of fractions, to appear in Discrete Mathematics.
  • [4] D. Buşneag: “F-multipliers and the localization of Hilbert algebras”, Zeitschr. f. math. Logik und Grundlagen d. Math. Bd., Vol. 36, (1990), pp. 331–338.
  • [5] R. Cignoli: Algebras de Moisil, Notas de Logica Matematica, 27, Instituto de Matematica, Universidad del Sur, Bahia Blanca, 1970.
  • [6] R. Cignoli: “An algebraic approch to elementary theory based on n-valued Lukasiewicz logics”, Z. Math Logic u. Grund. Math., Vol. 30, (1984), pp. 87–96 http://dx.doi.org/10.1002/malq.19840300106
  • [7] W.H. Cornish: “The multiplier extension of a distributive lattice”, Journal of Algebra, Vol. 32, (1974), pp. 339–355. http://dx.doi.org/10.1016/0021-8693(74)90143-4
  • [8] C. Dan: F-multipliers and the localization of Heyting algebras, Analele Universitâţii din Craiova, Seria Matematica-Informatica, Vol. XXIV, 1997, pp. 98–109.
  • [9] G. Georgescu and C. Vraciu: “On the Characterisation of Centred Lukasiewicz Algebras”, Journal of Algebra, Vol. 16(4), (1970), pp. 486–495. http://dx.doi.org/10.1016/0021-8693(70)90002-5
  • [10] G. Georgescu: “F-multipliers and localizations of distributive lattices”,Algebra Universalis,Vol 21, (1985),pp. 181–197. http://dx.doi.org/10.1007/BF01188055
  • [11] J. Lambek: Lectures on Rings and Modules, Blaisdell Publishing Company, 1966.
  • [12] N. Popescu: Abelian categories with applications to rings and modules, Academic Press, New York, 1973.
  • [13] J. Schmid: “Multipliers on distributive lattices and rings of quotients”, Houston Journal of Mathematics, Vol. 6(3), (1980).
  • [14] J. Schmid: “Distributive lattices and rings of quotients”, Coll. Math. Societatis Janos Bolyai (Szeged, Hungary), Vol. 33, (1980).
  • [15] B. Strenström: “Platnes and localization over monoids”, Math. Nachrichten, Vol. 48, (1971), pp. 315–334.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475659
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.